# SDR SWAA2012121010477

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 29,070 hours, 16,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP - CORROSION ON UPPER SURFACE OF AFT CARGO THRESHOLD WEB STA 792-847.  REPAIRED WEB PER EA.
